# SDR YENA200455

- Difficulty date: November 23, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 19,322 hours, 8,083 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 6910
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

APPROX 25 MINS INTO FLT AT 370 NR 1 F/A CONTACTED FLT DECK REPORTING STRONG BURNING ODOR AROUND NR 1 GALLEY & GETTING STRONGER.  ODOR SEEMED TO BE COMING FROM VENTS.  PERFORMED SMOKE/AVIONICS SMOKE CHECKLIST IAW QRH 1.10, SMELL INTENSIFIED.  PERFORMED SMOKE/TOXIC FUMES REMOVAL IAW QQRH 1.9, SMELL DISSIPATED.  PERFORMED INSP OF FWD GALLEY, LAV A, AND PAX SEATS SEB & VDU'S AROUND ROWS 1, 2, 3.  COULD NOT DUPLICATE OR FIND SOURCE OF ODOR, IAW INFO NOTICE 2004T023TR AND TSM 24-00-00-810-823.  PERFORMED MX EVALUATION ON FERRY FLT FROM JAX TO FLL, NO DISCREPANCIES NOTED.  REPLACED FWD GALLEY COFFEEMAKERS PRECAUTIONARY.
